I want to know if anyone else has this problem


#1

I want to know if anyone else has this problem. As you know I have all skin body asthenesis and I feel rubber concentrated in the hands that feel like wet. When I’m lying in bed, it tends to decrease, while I’m sitting down or I get a lot worse, sometimes my limbs tingle. It seems similar to douglasmich Quality of Life? as he writes here, which will develop the PAS. I have not taken aromatase inhibitors but Vitamin b1 that blocks estrogen has since become exceedingly worse. I would like to know yours, thanks guys now I feel totally goner.


#2

likewise


#3

my arms go numb a lot. never used to happen to me until i developed this.

also vitamin b1 does not block estrogen in anyway


#4

My arms and legs both go numb a lot. Holding my phone in bed for a minute causes this


#5

wow i have that with my legs now 10 x as often as pre post fin. crazy…


#6

Feels like I have frost bite in one finger and a toe, they are permanently numb, these new symptoms manifested after being prescribed sleeping tablets which I stopped taking after 3 nights. As a consequence I also get intermittent pins and needles and wider numbness, sometimes spreading to my limbs and face!


#7

God… you guys making yourselves paranoid. Cmon… maybe you had this all the time and didn’t notice it before. It could be anything. Maybe Damon really have this due to Fin but i start to wonder that how many of us start to “develop” “new” side effects after reading and spending so much time in this forum!


#8

I know how it sounds but these symptoms only came on as a result of taking prescribed sleeping tablets. Never had experienced them before. Slightest change in hormonal balance can wreak all sorts of havoc on the body. It’s insane but true


#9

no i really have this way more often since pfs. maybe its coincidence but its strange